# SDR USAASB00236

- Difficulty date: August 30, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 3444 · Ground Proximity System
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Air/Ground
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SAV - FLT 2382 - EN ROUTE FROM CLT TO SAV, AT FL220, THE CABIN BEGAN TO LOSE PRESS AND THE A/C EXPERIENCED SEVERAL INFLIGHT PROBLEMS WHICH SEEMED TO INDICATE AN AIR/GROUND SENSE FAULT.  ACARS, TCAS, FLIGHT DIRECTOR, TRANSPONDER AND LNAV WERE AFFECTED.  CAPTAIN DECLARED AN EMERGENCY WITH ATC AND BEGAN AN EMERGENCY DESCENT TO FL100.  NO OXYGEN MASKS WERE DEPLOYED.  CAPT ADVISED PASSENGERS OF RAPID DESCENT DUE TO A COCKPIT PRESSURIZATION INDICATION.  AT FL100, CAPTAIN CANCELED THE EMERGENCY WITH ATC AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE S105 AIR/GROUND SENSE PROXIMITY SENSOR BAD.  REMOVED AND REPLACED SAME PER MM CHAPTER 32.  OPERATIONAL CHECK OF ALL SYSTEMS GOOD.  (M)
